Alert archive / New Mexico / Flash Flood Warnings in 2024

Flash Flood Warning 4, NWS Albuquerque, NM

May 29, 2024Curry County, Quay County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at May 29, 2024, 8:54 PM MDT for Curry County, Quay County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2024, 8:54 PM MDT (02:54 UTC)
Expired
May 29, 2024, 11:30 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Curry County, NM, Quay County, NM

The radar

The Cannon AFB radar (KFDX), 22 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2024-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2024-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1154 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1864 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

242 
WGUS55 KABQ 300254
FFWABQ
NMC009-037-300530-
/O.NEW.KABQ.FF.W.0004.240530T0254Z-240530T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
854 PM MDT Wed May 29 2024

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Central Curry County in east central New Mexico...
  Southeastern Quay County in east central New Mexico...

* Until 1130 PM MDT.

* At 854 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 0.75 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Mainly rural areas of Central Curry and Southeastern Quay Counties 
  including portions of State Route 288.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3481 10344 3482 10341 3482 10335 3480 10329
      3477 10325 3473 10323 3467 10322 3463 10324
      3460 10328 3460 10350 3462 10359 3465 10361
      3469 10360 3475 10355

FLASH FLOOD...RADAR INDICATED

$$

DPorter
2 follow-up statements
636 
WGUS75 KABQ 300411
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1011 PM MDT Wed May 29 2024

NMC009-037-300530-
/O.CON.KABQ.FF.W.0004.000000T0000Z-240530T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Curry NM-Quay NM-
1011 PM MDT Wed May 29 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT THIS 
EVENING FOR CENTRAL CURRY AND SOUTHEASTERN QUAY COUNTIES...

At 1011 PM MDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 2 and 4 inches of rain 
have fallen. Additional rainfall amounts of 0.25 to 0.75 inches are 
possible in the warned area. Flash flooding is likely ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Mainly rural areas of Central Curry and Southeastern Quay Counties.

Flooding may be impacting portions of State Route 268.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3481 10344 3482 10341 3482 10335 3480 10329
      3477 10325 3473 10323 3467 10322 3463 10324
      3460 10328 3460 10350 3462 10359 3465 10361
      3469 10360 3475 10355

FLASH FLOOD...RADAR INDICATED

$$

DPorter
529 
WGUS75 KABQ 300526
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1126 PM MDT Wed May 29 2024

NMC009-037-300536-
/O.EXP.KABQ.FF.W.0004.000000T0000Z-240530T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Curry NM-Quay NM-
1126 PM MDT Wed May 29 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM MDT THIS EVENING FOR 
CENTRAL CURRY AND SOUTHEASTERN QUAY COUNTIES...

The heavy rain has ended, and while flash flooding is no longer 
expected to pose a threat, substantial standing and ponding water is 
expected to linger into Thursday. Please continue to heed any 
remaining road closures, and do not drive through flooded roadways 
or intersections.

&&

LAT...LON 3481 10344 3482 10341 3482 10335 3480 10329
      3477 10325 3473 10323 3467 10322 3463 10324
      3460 10328 3460 10350 3462 10359 3465 10361
      3469 10360 3475 10355

$$

Shoemake

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 29, 6:01 PM MDT, 2 hours 53 minutes earlier.

Area forecast discussion, May 29, 6:01 PM MDT, 2 hours 53 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
601 PM MDT Wed May 29 2024

...New AVIATION...

.SYNOPSIS...
Issued at 331 PM MDT Wed May 29 2024

Isolated to scattered showers and storms will focus over the
northern mountains and eastern plains this afternoon and evening. A
few storms across the east could become severe late this afternoon
into the evening hours. Afternoon storm activity is expected to
continue across eastern NM Thursday and Friday and potentially
extend west into central NM on Saturday. Drier air infiltrates from
the west Sunday, helping temperatures climb to around 5-10 degrees
above seasonal averages. Above average temperatures are dry weather
will likely prevail early to mid next week.

&&

.SHORT TERM...
(This evening through Thursday night)
Issued at 331 PM MDT Wed May 29 2024

Isolated to scattered convection has developed over the high terrain
this afternoon. Since the moisture boundary pushed further west than
expected overnight, a few updrafts with a little lightning have
developed over the western high terrain as well. This showers and
storms could produce localized gusty winds as they drift eastward
towards the Rio Grande Valley. Storms that move off the Sangre de
Cristo mountains into the eastern plains will attempt to organize,
but only 20-30kts of bulk shear suggest that any severe storms will
be pulsy in nature. There is ample instability across the east-
central and northeast plains for storms to tap into, but model
soundings also show a large cap that they will need to overcome.
Previous runs of the HRRR indicated the potential for storms to
continue past midnight, but recent guidance has backed off that
solution.

Thursday afternoon's storm activity will focus across far eastern NM
along the dryline. A westerly wave should provide enough lift for
robust, potentially severe convection across the far northeast.
Storms will likely cluster together as they move eastward into TX
during the evening, sending an outflow boundary south and west,
likely squeaking through the gaps of the central mountain chain by
early Friday morning.

&&

.LONG TERM...
(Friday through Tuesday)
Issued at 331 PM MDT Wed May 29 2024

Dryline storms are likely once again Friday in eastern NM with the
best chance for severe weather across the far northeast near the CO
border. There will likely be more storm activity than today or
Thursday so the chances of gusty east winds in eastern Albuquerque
and potentially Santa Fe as well will be increased for Saturday
morning. With low-level moisture in place in the wake of the gusty
east winds and a shortwave moving overhead, convective activity
could extend as far west as the Rio Grande Valley on Saturday. Dry
air advection behind this shortwave will limit storms to the far
eastern plains on Sunday and help temperatures soar to the highest
values of the season thus far in western and central NM. The middle
Rio Grande Valley will be pushing 95F and Santa Fe could approach
90F. Long-term ensemble guidance is in good agreement that ridging
will continue to build over the western US early to mid-next week,
helping temperatures climb even higher. There is some uncertainty
with the location of the ridge, with some models show the axis over
the west coast and others showing it along the spine of the Rockies.
Both would indicate above average temperatures for most of New
Mexico, but the west coast ridge would increase the chances of
backdoor cold front intrusions into eastern NM.

&&

.AVIATION...
(00Z TAFS)
Issued at 601 PM MDT Wed May 29 2024

Isolated showers and storms across the northeast and east central
plains could become briefly strong to severe with damaging winds
and hail and may impact KTCC between before 30/05Z. Given the lack
of storm coverage this afternoon, unlikely to see low clouds at
KLVS and a strong east wind at KABQ. There is a low chance for
some MVFR conditions from low clouds at KTCC, KCVS and KCVN due
to higher surface moisture return from the southeast. Some
guidance depicts some isolated shower and storm activity between
KTCC and KCAO between 06-12Z, but low confidence in this actually
materializing. Any low stratus northeast and east central NM
breaks up shortly after sunrise. Some shower and storm development
is expected in far northeast NM beginning midday Thursday with
most activity mainly northeast of KLVS and north of KTCC.

&&

.FIRE WEATHER...
Issued at 331 PM MDT Wed May 29 2024

Gusty showers and storms are expected over the high terrain and in
central and eastern NM through the evening hours. A few storms
across the northeast and east central plains may become severe this
evening as well. The dryline will continue to slosh back and forth
across central and eastern NM the next several days, being the focus
of shower and storm activity each day. The threat of strong to
severe storms will generally be confined to far eastern NM each day.
Winds are expected to come up on Sunday in the wake of a westerly
shortwave that will also usher in a drier airmass. Single digit to
low teen minimum afternoon humidity Sunday through Tuesday will
create widespread elevated fire weather conditions with near
critical conditions across the northeast where winds will be a bit
stronger. Fortunately, beneficial rainfall from yesterday and the
next few days could help to increase fuel moisture across this area.
Temperatures are expected to rise to 5-10 degrees above average
areawide early next week as ridging builds in over the Intermountain
West.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  48  86  49  87 /   0   0   0   0
Dulce...........................  38  82  38  82 /   0   5   0   5
Cuba............................  45  81  47  82 /   0   0   0   5
Gallup..........................  41  84  41  86 /   0   0   0   0
El Morro........................  44  78  45  81 /   0   0   0   5
Grants..........................  42  83  43  85 /   0   0   0   0
Quemado.........................  44  81  46  84 /   0   0   0   5
Magdalena.......................  53  84  54  84 /   0   0   0   5
Datil...........................  49  81  49  82 /   0   0   0   5
Reserve.........................  39  87  41  89 /   0   0   0   0
Glenwood........................  54  91  56  92 /   0   0   0   0
Chama...........................  40  75  39  76 /  10   5   0  10
Los Alamos......................  54  79  54  79 /  10   0   0  20
Pecos...........................  50  82  48  81 /  20   5   5  30
Cerro/Questa....................  46  75  44  75 /  20  10  10  30
Red River.......................  40  70  37  69 /  20  20  10  40
Angel Fire......................  36  74  34  72 /  30  10  10  40
Taos............................  43  81  42  80 /  20   5   5  20
Mora............................  45  78  43  76 /  20  10  10  40
Espanola........................  51  88  50  87 /  10   0   0  20
Santa Fe........................  53  82  52  82 /  20   5   0  20
Santa Fe Airport................  51  86  50  86 /  10   0   0  10
Albuquerque Foothills...........  58  87  58  88 /   5   0   0  10
Albuquerque Heights.............  56  89  56  89 /   5   0   0   5
Albuquerque Valley..............  55  91  55  91 /   0   0   0   5
Albuquerque West Mesa...........  57  90  57  90 /   5   0   0   5
Belen...........................  53  91  52  91 /   0   0   0   5
Bernalillo......................  55  90  56  90 /  10   0   0   5
Bosque Farms....................  52  90  51  91 /   0   0   0   5
Corrales........................  56  90  55  90 /   5   0   0   5
Los Lunas.......................  53  91  52  91 /   0   0   0   5
Placitas........................  56  86  57  86 /  10   0   0   5
Rio Rancho......................  57  89  56  89 /   5   0   0   5
Socorro.........................  57  93  57  95 /   0   0   0   0
Sandia Park/Cedar Crest.........  53  80  52  81 /   5   0   0  10
Tijeras.........................  53  83  52  84 /   5   0   0  10
Edgewood........................  49  84  49  84 /  10   0   0  10
Moriarty/Estancia...............  45  86  44  86 /   5   0   0  10
Clines Corners..................  48  81  48  79 /  10   0   0  20
Mountainair.....................  50  83  49  84 /   0   0   0  10
Gran Quivira....................  50  84  48  84 /   0   0   0  10
Carrizozo.......................  57  88  56  89 /   0   0   0  10
Ruidoso.........................  53  82  52  82 /   0   0   0  20
Capulin.........................  50  78  46  73 /  20  40  30  60
Raton...........................  48  83  46  77 /  20  30  20  50
Springer........................  50  83  48  79 /  20  30  20  50
Las Vegas.......................  49  81  47  76 /  30  20  10  40
Clayton.........................  57  84  53  77 /  30  50  30  40
Roy.............................  54  82  51  77 /  40  30  20  50
Conchas.........................  59  91  56  84 /  40  20  20  30
Santa Rosa......................  57  88  54  83 /  30   5  10  20
Tucumcari.......................  60  91  56  82 /  30  20  30  30
Clovis..........................  62  94  58  82 /  20  10  20  20
Portales........................  62  95  58  86 /  20   5  20  20
Fort Sumner.....................  60  93  57  87 /  10   5  10  20
Roswell.........................  64 100  63  91 /   5   0   5  10
Picacho.........................  55  91  55  86 /   5   0   0  20
Elk.............................  53  90  53  86 /   0   0   0  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...16
LONG TERM....16
AVIATION...71

In the hours before

Special weather statement, May 29, 6:13 PM MDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
613 PM MDT Wed May 29 2024

NMZ233-300045-
Guadalupe County-
613 PM MDT Wed May 29 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL GUADALUPE COUNTY
THROUGH 645 PM MDT...

At 610 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Vaughn, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pastura and portions of U.S. Highway 54 southwest of Pastura.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3456 10511 3470 10517 3486 10496 3463 10481
TIME...MOT...LOC 0010Z 233DEG 11KT 3466 10508

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

DPorter
Special weather statement, May 29, 6:16 PM MDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
616 PM MDT Wed May 29 2024

NMZ232-300045-
Eastern San Miguel County-
616 PM MDT Wed May 29 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL SAN MIGUEL COUNTY
THROUGH 645 PM MDT...

At 615 PM MDT, Doppler radar was tracking a strong thunderstorm near
Variadero, or 32 miles north of Santa Rosa, moving northeast at 30
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Variadero and Trementina.

This includes State Road 104 between Mile Markers 37 and 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3526 10459 3539 10474 3545 10469 3545 10467
      3546 10467 3566 10448 3545 10420
TIME...MOT...LOC 0015Z 233DEG 25KT 3539 10458

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

DPorter
Special weather statement, May 29, 7:22 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
722 PM MDT Wed May 29 2024

NMZ228-229-231-232-300200-
Eastern San Miguel County-Far Northeast Highlands-Harding
County-Northeast Highlands-
722 PM MDT Wed May 29 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL SAN MIGUEL...WEST
CENTRAL HARDING AND SOUTHEASTERN MORA COUNTIES THROUGH 800 PM MDT...

At 722 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Maes, or 23 miles west of Mosquero, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of north central San
Miguel, west central Harding and southeastern Mora Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3571 10440 3579 10453 3600 10430 3578 10399
TIME...MOT...LOC 0122Z 239DEG 27KT 3579 10438

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

DPorter
Special weather statement, May 29, 7:49 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
749 PM MDT Wed May 29 2024

NMZ234-235-300230-
Curry County-Quay County-
749 PM MDT Wed May 29 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN QUAY AND CENTRAL
CURRY COUNTIES THROUGH 830 PM MDT...

At 748 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 15 miles northwest of
Ranchvale to 12 miles southwest of Grady. Movement was northeast at
15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Grady and Wheatland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

These storms may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3473 10311 3493 10336 3469 10363 3456 10346
TIME...MOT...LOC 0148Z 225DEG 11KT 3464 10352 3470 10347

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:13 PM MDTSpecial Weather StatementABQGuadalupe32 min
May 29, 6:16 PM MDTSpecial Weather StatementABQSan Miguel29 min
May 29, 6:26 PM MDTSevere Thunderstorm WarningABQMora, San Miguel64 min
May 29, 6:48 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe30 min
May 29, 7:22 PM MDTSpecial Weather StatementABQHarding38 min
May 29, 7:49 PM MDTSpecial Weather StatementABQCurry41 min
May 29, 7:55 PM MDTSevere Thunderstorm WarningABQCurry, Quay65 min
May 29, 8:38 PM MDTTornado WarningABQCurry52 min
May 29, 9:22 PM MDTTornado WarningABQCurry38 min
May 29, 9:45 PM MDTFlash Flood WarningABQCurry2 hr
May 29, 9:57 PM MDTTornado WarningABQCurry48 min
May 29, 10:00 PM MDTSevere Thunderstorm WarningABQCurry13 min
May 29, 10:24 PM MDTFlash Flood WarningABQCurry3 hr
May 29, 10:31 PM MDTTornado WarningABQCurry, Roosevelt44 min
May 29, 10:37 PM MDTSevere Thunderstorm WarningABQCurry, Quay68 min
May 29, 11:15 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt60 min
May 29, 11:34 PM MDTSpecial Weather StatementABQSan Miguel26 min
May 29, 11:51 PM MDTSevere Thunderstorm WarningABQSan Miguel39 min
May 30, 12:28 AM MDTSevere Thunderstorm WarningABQHarding, San Miguel62 min
May 30, 1:28 AM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel, Union62 min
May 30, 2:24 AM MDTSevere Thunderstorm WarningABQHarding, San Miguel66 min
May 30, 2:32 AM MDTSpecial Weather StatementABQQuay28 min
May 30, 3:27 AM MDTSevere Thunderstorm WarningABQHarding, San Miguel63 min
May 30, 12:36 PM MDTSpecial Weather StatementABQUnion39 min
May 30, 12:48 PM MDTSevere Thunderstorm WarningABQUnion57 min
May 30, 1:24 PM MDTSevere Thunderstorm WarningABQUnion66 min
May 30, 2:30 PM MDTSpecial Weather StatementABQUnion45 min
May 30, 3:46 PM MDTSpecial Weather StatementABQHarding44 min
May 30, 4:10 PM MDTSevere Thunderstorm WarningABQHarding, Union50 min
May 30, 4:25 PM MDTSevere Thunderstorm WarningABQHarding, Quay50 min
May 30, 5:00 PM MDTSpecial Weather StatementABQRoosevelt60 min
May 30, 5:12 PM MDTSpecial Weather StatementABQQuay63 min
May 30, 5:46 PM MDTSevere Thunderstorm WarningABQHarding, Quay44 min

Nearby

Flash Flood Warnings in New Mexico, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.